skip to main content
Resultados 1 2 3 next page
Mostrar Somente
Refinado por: autor: Bambusi, Dario remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Reducibility of non-resonant transport equation on $T^d$ with unbounded perturbations

Bambusi, Dario ; Langella, Beatrice ; Montalto, Riccardo

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Nekhoroshev theorem for perturbations of the central motion

Bambusi, Dario ; Fuse', Alessandra

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Exponential stability in the perturbed central force problem

Bambusi, Dario ; Fusé, Alessandra ; Sansottera, Marco

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

An averaging theorem for FPU in the thermodynamic limit

Maiocchi, Alberto ; Bambusi, Dario ; Carati, Andrea

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Freezing of energy of a soliton in an external potential

Bambusi, Dario ; Maspero, Alberto

Communications in Mathematical Physics, 344(1): 155-191, 2016 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Some analytic results on the FPU paradox

Bambusi, Dario ; Carati, Andrea ; Maiocchi, Alberto ; Maspero, Alberto

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Birkhoff coordinates for the Toda Lattice in the limit of infinitely many particles with an application to FPU

Bambusi, Dario ; Maspero, Alberto

Journal of Functional Analysis 270(5), 1818-1887, 2016 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Absolute continuity of the spectrum of coupled identical systems on 1D lattices

Langella, Beatrice ; Bambusi, Dario

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

A large probability averaging Theorem for the defocousing NLS

Bambusi, Dario ; Maiocchi, Alberto ; Turri, Luca

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

Normal Forms, symmetry, and linearization of dynamical systems

Bambusi, D. ; Cicogna, G. ; Gaeta, G. ; Marmo, G.

J. Phys. A: Math. Gen. 5065 (1998)

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (13)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (28)
  2. Book Chapters  (1)
  3. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2006  (3)
  2. 2006Até2010  (5)
  3. 2011Até2013  (7)
  4. 2014Até2017  (8)
  5. Após 2017  (6)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Bambusi, Dario
  2. Bambusi, D
  3. Paul, Thierry
  4. Kappeler, Thomas
  5. Maspero, A.

Buscando em bases de dados remotas. Favor aguardar.